Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Bounded solutions for the Boltzmann equation

Author: Yan Guo
Journal: Quart. Appl. Math. 68 (2010), 143-148
MSC (2000): Primary 35Qxx; Secondary 35Bxx
DOI: https://doi.org/10.1090/S0033-569X-09-01180-4
Published electronically: October 28, 2009
MathSciNet review: 2598886
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In either a periodic box $ \mathbf{T}^{d}$ or $ \mathbf{R}^{d}$ ( $ 1\leq d\leq 3 )$, we establish a unified $ L^{\infty }$ estimate for solutions near Maxwellians for the Boltzmann equation, in terms of natural mass, momentum, energy conservation and the entropy inequality.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35Qxx, 35Bxx

Retrieve articles in all journals with MSC (2000): 35Qxx, 35Bxx

Additional Information

Yan Guo
Affiliation: Division of Applied Mathematics, Brown University, Providence, Rhode Island 02912
Email: guoy@dam.brown.edu

DOI: https://doi.org/10.1090/S0033-569X-09-01180-4
Received by editor(s): December 31, 2008
Published electronically: October 28, 2009
Dedicated: Dedicated to Professor W. A. Strauss on the occasion of his 70th birthday
Article copyright: © Copyright 2009 Brown University
The copyright for this article reverts to public domain 28 years after publication.

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website